Skip to Content

I've been back on Abilify for 3 weeks, it makes me jittery. Will this stop after I get used to it?

Responses (2)

WildcatVet 17 Dec 2016

Hi,sgy! Feeling jittery is reported as a common (1 ~ 10% of users) side effect of initializing Abilify. For most people side effects only last a few days to several weeks, but be sure your doctor knows how you're feeling. It's possible a dosage adjustment is in order until you better metabolize the drug.
Best wishes, Wildcat

Stuman66 19 Dec 2016

Hi - I have been on 2.5 mg for a week and I feel the same way. I feel sped up, and kinda agitated.

roger_d_1989 25 Dec 2016

I never felt less jittery (akathisia is probably the right term here) as long as I took Abilify. The higher the dose, the worse it got. I had to stop it due to that and other problems (weight gain, etc.).

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions